# SDR ASAA2023012641652

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,409 hours, 17,506 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD LAV AND ACFT RH AFT LAV UNABLE TO FLUSH IN FLT NOTED WASTE LEVEL INDICATOR INDICATING FULL.UPON LANDING INDICATOR INDICATED 1/2 FULL SERVICED REPEATED THEY REMOVED 1/4 WASTE. GROUNDED - YES. DIVERSION -- SERVICED WASTE TANK MULTIPLE TIMES REF B737-800 AMM 12-17-01 NO DEFECTS NOTED WASTE LEVEL INDICATOR SHOWS EMPTY. FLUSHED ALL LAVS WITH NO DEFECTS NOTED. REF AMM 38-32-00 A/C OK FOR SERVICE. AFTER COMPLETING RESOLUTION ALL LAVS WENT INOP. ACCOMPLISHED LAV INOP BITE REF B737-800 FIM 38-30 TASK 802 WITH NO FAULTS FOUND. INSPECTED VACUUM WASTE BLOWER VACUUM WASTE CONTROL AND VACUUM WASTE C/B WITH NO DEFECTS NOTED LAV A,G,AND E HAVE RINSE BUT NO VACUUM LAV D HAS A WEAK FLUSH. ACCOMPLISHED WASTE TANK LINE BLOCKAGE REMOVAL AMM 38-32-00 WASTE TANK PER AMM 12-17-01 ALL LAVS FLUSH NORMAL LAV INDICATIONS NORMAL. (REF ASA LP 60437043)
